| Model Number |
61002-006 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Keratitis (1944); Uveitis (2122)
| Date of Event |
12/12/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that on (b)(6) 2024, 1 week following a light adjustment treatment, the patient was prescribed antiviral medication to treat herpes zoster keratitis with mild uveitis.Symptoms were resolved as of (b)(6) 2024, and the patient proceeded to complete the remaining lock-in treatments.